# SDR FDEA2019122653299

- Difficulty date: December 25, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,668 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5734008620900
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BOTTOM SKIN L/E CRACKED AT RIB8-RIB9.  REPAIRED RT WING CRACKED BOTTOM SKIN AT RIB8-RIB9 PER EA 6-5710-T0351578 P1, TITLE: WINGS - BASIC WING STRUCTURE - RT WING BOTTOM SKIN PANEL NR 1 LEADING EDGE BETWEEN RIBS8-9 - CRACK.  THE REPAIR WAS CATEGORY "B" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100.  THE INSPECTION THRESHOLD, THE SUBSEQUENT INSPECTION INTERVAL AND INSPECTION   METHOD IS PER EA:6-5710-T0351578.
